Three-Term Linear Fractional Nabla Difference Equation
.
International Journal of Trend in Scientific Research and Development 2 (3): 594-600 (April 2018)

In this present paper, a study on nabla difference equation and its third order linear fractional difference equation. A new generalized nabla difference equation is investigated from Three-term linear fractional nabla difference equation. A relevant example is proved and justify the proposed notions. G. Pushpalatha | R. Ranjitha"Three-Term Linear Fractional Nabla Difference Equation" Published in International Journal of Trend in Scientific Research and Development (ijtsrd), ISSN: 2456-6470, Volume-2 | Issue-3 , April 2018, URL: http://www.ijtsrd.com/papers/ijtsrd11059.pdf http://www.ijtsrd.com/mathemetics/other/11059/three-term-linear-fractional-nabla-difference-equation/g-pushpalatha
  • @ijtsrd
This publication has not been reviewed yet.

rating distribution
average user rating0.0 out of 5.0 based on 0 reviews
    Please log in to take part in the discussion (add own reviews or comments).